# SDR 2009FA0000418

- Difficulty date: May 14, 2009
- Submitted: May 14, 2009
- Operation: General aviation
- Aircraft: N441X
- Make and model: Cessna 441
- Aircraft serial: 4410254
- Aircraft time: 8,602 hours, 8,366 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 519152645
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH THE RUDDER REMOVED FOR COMPLIANCE WITH THE SID INSP, THE LWR PIVOT BRACKETS WERE FOUND EXCESSIVELY ELONGATED AND REQUIRED REPLACEMENT.
